# SDR HEEA077014

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,309 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Part serial: NHFS4194
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R P/C LINK WORN BEARING.
